# SDR AWXA9500290

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- System (JASC): 2150 · Cabin Cooling System
- Part: Vlv
- Part number: PN56697
- Condition: Inoperative
- Location: E/E Cooling
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX-SNA - FLT 661 - AIR TURNBACK, CREW UNABLE TO PRESSURIZE AIRCRAFT ON CLIMB-OUT. AIRCRAFT RETURNED TO PHX AND LANDED WITHOUT FURTHER PROBLEMS.  MAINTENANCE REMOVED AND REPLACED E/E COOLING VLV.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE. (M)
